Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Child has vomiting and smelly frequent stools. Taking Emeset 7.5 and ORS. What to do?

hello sir, my four year son is suffering from vomiting and very smelly stools with liquids(frequency 6to7 times a day).Dr prescribes him Emeset 7.5 ml TDS and Zn 20(20 mg) suspension for two weeks ones a day.After two days of medication boy do not want to eat any thing and eating very small amount ( negligible) food and still feeling vomit at the time of fooding. ORS is also advised him. Now what should I do to make him well? help please. my mail id is YYYY@YYYY
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013

Thank you for your query on Healthcare Magic.

I advise you to continue the medication as advised by your Pediatrician.

Give sips of oral rehydration solutions to maintain hydration.

Appetite usually decreased in children with infections especially with gastrointestinal infections.

Nothing to worry, the appetite will improve as the infection subsides.

Monitor his hydration by his urine output, activity, skin turgor, and tongue moisture.

Hope I have answered your query.

Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor